# SDR ASMF201501009

- Difficulty date: November 1, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N961AM
- Make and model: Boeing 787-8
- Aircraft serial: 35306
- Aircraft time: 5,325 hours, 868 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 7000292139
- Condition: Damaged
- Location: Fuel System
- Part time: 5,325 hours, 868 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING RT ENG START THE RIGHT ENG FUEL VLV RT & ENG SPAR VLV RT LIGHTS TURNED ON.  PERFORMED REVISION FIM DMC-B787-A-28-20-F2-25A-421A-A PROCEDURE, SHOWING FAILURE CODE 24-1232 & 28-17303 & MSG RT ENG SOV, DETECTING THE RELAY K7621202 DAMAGED.  RELAY WAS REPLACED IAW AMM B787-A-28-22-02-00A-720A-A, TESTED CORRECT.
